# SDR ASOA01108S

- Difficulty date: July 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 14,734 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4171 - DURING FLIGHT FROM ATL-GNV - PILOT RECEIVED AN INTERMITTENT OIL PRESSURE LIGHT .  PILOT DECLARED AN EMERGENCY AND DIVERTED THE AIRCRAFT TO AYS.  AIRCRAFT LANDED IN AYS WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  THE NR 2 SCAVENGE OIL FILTER WAS FULL OF METAL. THE TEAR DOWN REPORT DID NOT REVEAL THE SOURCE OF THE METAL CONTAMINATION.  THE DAMAGE TO THE NR 14 BEARING AND PROPELLER BRAKE COUPLING APPEARS TO BE SECONDARY MECHANICAL DAMAGE AND INDICATE THAT THE METAL FOUND ON THE CHIP DETECTOR MOST LIKELY ENTERED THE REDUCTION GEAR BOX AT THIS POINT WHERE THE MAJORITY OF MECHANICAL DAMAGE WAS FOUND.  (M)
